# SDR ASOA2014040410280

- Difficulty date: March 11, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 31,507 hours, 28,366 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ISOLATORS ARE CRACKED ON REAR PRESSURE BULKHEAD.  REMOVED ISOLATORS IAW SRM 51-42-06 AND REPLACED IAW SRM 51-42-13.
